# SDR DALA2023012000441

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB AT LEVEL FR20 AND FLOOR BEAM Y1584 AT FWD GALLEY AREA.   REPLACED WEB AT LEVEL FR20 AND FLOOR BEAM Y1584 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11.
